Banach Journal of Mathematical Analysis

Absolutely summing operators on separable Lindenstrauss spaces as tree spaces and the bounded approximation property

Asvald Lima, Vegard Lima, and Eve Oja

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $X$ be a Banach space and let $Y$ be a separable Lindenstrauss space. We describe the Banach space $\mathcal{P}(Y,X)$ of absolutely summing operators as a general $\ell_1$-tree space. We also characterize the bounded approximation property and its weak version for $X$ in terms of the space of integral operators $\mathcal{I}(X,Z^*)$ and the space of nuclear operators $\mathcal{N}(X,Z^*)$, respectively, where $Z$ is a Lindenstrauss space, whose dual $Z^*$ fails to have the Radon-Nikodým property.

Article information

Banach J. Math. Anal., Volume 8, Number 1 (2014), 190-210.

First available in Project Euclid: 14 October 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]
Secondary: 46B20: Geometry and structure of normed linear spaces 46B25: Classical Banach spaces in the general theory 46B28: Spaces of operators; tensor products; approximation properties [See also 46A32, 46M05, 47L05, 47L20] 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 47L05: Linear spaces of operators [See also 46A32 and 46B28] 47L20: Operator ideals [See also 47B10]

Banach spaces Banach operator ideals bounded approximation properties Lindenstrauss spaces


Lima, Asvald; Lima, Vegard; Oja, Eve. Absolutely summing operators on separable Lindenstrauss spaces as tree spaces and the bounded approximation property. Banach J. Math. Anal. 8 (2014), no. 1, 190--210. doi:10.15352/bjma/1381782096.

Export citation